# SDR 06FDEA04294

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON SECOND HOLE FROM OUTBOARD ON ARC4009 SUPPORT FITTING LOWER FASTENER HOLE AT 3 O'CLOCK POSITION (LOOKING FWD).  RT  OUTBOARD FLAP ASSEMBLY REMOVED & REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT & OPERATION TEST CARRIED OUT FOUND SATIS AS PER AMM 27-50-00-5.
